Skip to Main Content

Non-Prescription Remedies

Showing results 49 – 96 of 124.


Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg. Kirkland Signature™ Anti-Diarrheal 2mg., 400 Caplets
$7.59

Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg.


Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough Theraflu® Severe Cold Day and Night Pack, 24 Packets

Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough




Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml. Neilmed® SINUS RINSE™ $3.50 OFF

Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml.


2 Bottles, 4 Ounces Each, Treats Chest Congestion, Nasal Congestion, Cough Children's Mucinex® Multi-Symptom Cold, 8 Ounces

2 Bottles, 4 Ounces Each, Treats Chest Congestion, Nasal Congestion, Cough


Bisacodyl USP 5 mg. Dulcolax® Laxative, 200 Tablets $4.50 OFF

Bisacodyl USP 5 mg.


Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg. Zyrtec-D® 12 Hour, 24 Tablets

Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg.



Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up. Children's Claritin® Grape Chewables, 50 Tablets

Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up.


Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®** Kirkland Signature™ Ibuprofen 200 mg., 360 Liquid Filled Capsules

Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**


Gluten Free, Antacid/Calcium Supplement, Assorted Fruit Flavor Tums® Extra Strength, 330 Tablets

Gluten Free, Antacid/Calcium Supplement, Assorted Fruit Flavor


Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg. Kirkland Signature™ Allerclear-D 24 Hour, 15 Extended Release Tablets

Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg.



Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps. Kirkland Signature™ Cold Multi-Symptom Daytime and Nightime Rapid Release Gelcaps

Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps.



Compare to the active ingredient in Colace® Kirkland Signature™ Docusate Sodium, 100 mg., 400 Softgels

Compare to the active ingredient in Colace®


Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.<br/> Kirkland Signature™ Acetaminophen Rapid Release Extra Strength PM., 400 Gelcaps

Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.



Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm). Kirkland Signature™ Natural Psyllium Fiber, 360 Doses

Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm).


Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each Benadryl® Allergy Ultra Tabs, 144 Count

Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each


For Temporary Relief of Minor Aches & Pains of Muscles & Joints. Salonpas® Pain Relieving Patch, 140 Patches

For Temporary Relief of Minor Aches & Pains of Muscles & Joints.


Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static. Wipe 'n Clear® Lens Wipe, 225 Wipes $3 OFF

Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static.



Includes CF Max Multi-Symptom Cold 12 Ounces and CF Nighttime Mult-Symptom Cold 8 Ounces. Robitussin® CF Day & Night Cold Relief

Includes CF Max Multi-Symptom Cold 12 Ounces and CF Nighttime Mult-Symptom Cold 8 Ounces.



Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg. Kirkland Signature™ Aller-Tec D 12 Hour, 24 Extended Release Tablets

Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg.


For Soft Contact Lenses, 3 Bottles, 16 oz. Each, FREE Lens Case Included. Kirkland Signature™ Multi-Purpose Solution, 48 Ounces

For Soft Contact Lenses, 3 Bottles, 16 oz. Each, FREE Lens Case Included.




Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.<br/> Kirkland Signature™ Allergy Medicine 25 mg., 600 MINITABS

Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.


Compare to LACTAID® Fast Act Caplets active ingredient^, Gluten Free (< 20 ppm).                                                                                                                                                     Kirkland Signature™ Fast Acting Lactase, 180 Caplets

Compare to LACTAID® Fast Act Caplets active ingredient^, Gluten Free (< 20 ppm).                                                                                                                                                    


Includes 12 Ounces Cough+Chest Congestion DM Max and 8 Ounces Nighttime Cough DM Max. Robitussin® DM Day & Night Cough Relief

Includes 12 Ounces Cough+Chest Congestion DM Max and 8 Ounces Nighttime Cough DM Max.



2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor Motrin® Children's Suspension, 8 Ounces

2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor


Compare to active ingredient in Prevacid® 24 HR Capsules Kirkland Signature™ Lansoprazole, USP 15 mg Acid Reducer, 42 Delayed-Release Capsules $3 OFF

Compare to active ingredient in Prevacid® 24 HR Capsules


Home & Away Combo Pack. Helps Prevent Gas Before it Starts.† Beano® Home & Away, 120 Tablets + 12 Tablets $3.50 OFF

Home & Away Combo Pack. Helps Prevent Gas Before it Starts.†


Ibuprofen 200 mg./ Diphenhydramine Citrate 38 mg. Pain Reliever (NSAID)/Nighttime Sleep-Aid. Advil® PM, 200 Caplets

Ibuprofen 200 mg./ Diphenhydramine Citrate 38 mg. Pain Reliever (NSAID)/Nighttime Sleep-Aid.



1200 mg Guaifenesin & 60 mg Dextromethorphan HBr 48 Extended-Release Bi-layer Tablets Maximum Strength Mucinex® DM, 48 Tablets

1200 mg Guaifenesin & 60 mg Dextromethorphan HBr 48 Extended-Release Bi-layer Tablets


Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid Excedrin Extra Strength, 300 Caplets

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid


Compare to Benefiber^ Active Ingredient, Natural Fiber Supplement, 200 Servings Kirkland Signature™ OPTIFIBER™, 25.6 Ounces

Compare to Benefiber^ Active Ingredient, Natural Fiber Supplement, 200 Servings


Compare to METAMUCIL® Capsules active ingredient^, 2 Bottles, 360 Capsules Each, Gluten Free (< 20 ppm). <br/> Kirkland Signature™ Fiber Capsules, 720 Capsules

Compare to METAMUCIL® Capsules active ingredient^, 2 Bottles, 360 Capsules Each, Gluten Free (< 20 ppm).



1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Very Berry, Lemon Lime, or Zest Orange Flavors. Airborne® Immune Support, 36 Effervescent Tablets $3 OFF

1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Very Berry, Lemon Lime, or Zest Orange Flavors.


Non-Greasy Pain Relieving Cream, 2 Tubes, 4 Ounces Each. Ultra Strength BENGAY® Cream, 8 Ounces

Non-Greasy Pain Relieving Cream, 2 Tubes, 4 Ounces Each.


Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer Kirkland Signature™ Naproxen Sodium 220 mg, 400 Caplets

Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer


Compare to UNISOM® SLEEPTABS active ingredient^, Doxylamine Succinate 25 mg, Nighttime Sleep Aid.<br/> Kirkland Signature™ Sleep Aid 25 mg., 192 Tablets

Compare to UNISOM® SLEEPTABS active ingredient^, Doxylamine Succinate 25 mg, Nighttime Sleep Aid.



Lubricant Eye Drops, 3 Bottles, 10 mL Each SYSTANE® ULTRA Lubricant Eye Drops 30 mL $4 OFF

Lubricant Eye Drops, 3 Bottles, 10 mL Each


2 Bottles, 50 Tablets Each, Ranitidine 150 mg. MAXIMUM STRENGTH Zantac 150®, 100 Tablets $4.50 OFF

2 Bottles, 50 Tablets Each, Ranitidine 150 mg.


Three 14-day Courses of Treatment. Omeprazole Magnesium Delayed Release Tablets 20.6 mg. - Acid Reducer. Prilosec OTC®, 42 Tablets

Three 14-day Courses of Treatment. Omeprazole Magnesium Delayed Release Tablets 20.6 mg. - Acid Reducer.


Gluten Free, Calcium Carbonate 1,000 mg., Assorted Berry Flavor Tums® Ultra® Maximum Strength, 265 Tablets

Gluten Free, Calcium Carbonate 1,000 mg., Assorted Berry Flavor



Compare to Children's Zyrtec® Active Ingredient, Oral Solution, Cetirizine HCL 5mg., 2 Bottles, 8 Ounces Each Kirkland Signature™ Children's Aller-Tec, 16 Ounces

Compare to Children's Zyrtec® Active Ingredient, Oral Solution, Cetirizine HCL 5mg., 2 Bottles, 8 Ounces Each


One Bottle of 25 and One Bottle of 40 Zyrtec® Allergy 10mg, 65 Liquid Gels

One Bottle of 25 and One Bottle of 40


Two Bottles, 14 oz. Each, with POLYQUAD® and ALDOX® Dual Disinfectants OPTI-FREE® PureMoist® Solution, 28 Ounces $4 OFF

Two Bottles, 14 oz. Each, with POLYQUAD® and ALDOX® Dual Disinfectants


Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.<br/> Kirkland Signature™ Acetaminophen Rapid Release Extra Strength 500 mg., 400 Gelcaps

Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.